# SDR CA060117005

- Difficulty date: January 14, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CRUISE AT 19,000 FT ALTITUDE, CABIN DIFF OF 5.8 PSI, THE INNER PANE OF THE CO-PILOT'S WINDSHIELD SHATTERED.  THE CREW LANDED THE AIRCRAFT SAFELY AT IT'S DESTINATION.
